# SDR AALA202303109933

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 62,700 hours, 37,149 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665609
- Part serial: A7038
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 53,528 hours, 29,013 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR ESCAPE SLIDE PRESSURE GAGE NEEDLE READS ON "RED" BAND. MAINTENANCE REPLACED THE ESCAPE SLIDE PER TASK CARD 26L00025011.
